MAUDE Adverse Event Report: QURA S.R.L. QUANTUM DUAL LUMEN CANNULA 31F; DUEL LUMEN CANNULA

QURA S.R.L. QUANTUM DUAL LUMEN CANNULA 31F; DUEL LUMEN CANNULA
Model Number DL31F-VO
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Air Embolism (1697)
Date of Event 05/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
Quantum dual lumen venous."i just wanted to bring to your attention an issue we had today with a spectrum cannula.One of our current patients, began entraining air from the venous side if the neck or cannula were manipulated in any way.We exchanged the cannula in the operating room and the attached video is of the spectrum cannula once it was removed from the patient.".

Brand Name
QUANTUM DUAL LUMEN CANNULA 31F
Common Device Name
DUEL LUMEN CANNULA
Manufacturer (Section D)
QURA S.R.L.
via di mezzo
23 mirandola, modena 41037
IT  41037
Manufacturer Contact
raffaella tommasini
via di mezzo 23
mirandola, modena 41037
IT   41037
MDR Report Key14653110
Report Number3016746283-2022-00004
Device Sequence Number4764582
Product Code DWF
UDI-Device Identifier08051160300792
UDI-Public08051160300792
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K203067
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDL31F-VO
Device Catalogue NumberDL31F-VO
Device Lot NumberD002352
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2022
Initial Report FDA Received Date06/10/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexMale